Okay, so at least 50 times a day, (no exaggeration there.) I get short of breath. Even when I'm going up like, 2 stairs I get short of breath. My pills don't really help my breathing any (50mg of Atenlol). Sometimes it happens when I'm just laying down or sitting in class. I can no longer sleep (or lay) on my back, stomach, ad my right side because it causes me to be short of breath. I haavee to sleep on my left side to fall asleep. When I check my heart rate its usually somewhere between 63-99 even when I'm on my pills (for me 63 is good and 80- everything else is bad). How can I get my breathing better or what should I ask my doctor about? I've had SVT for almost 4 years now and the breathing just gets worse and worse. Please help. -Alyson.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2009 • 1 answer
I have just begun taking Cardizem 90 mg for SVT (Supra Ventricular Tachycardia), and I am curious if
Posted 3 Apr 2010 • 1 answer
Posted 7 Nov 2011 • 3 answers
Hi, just came across this group trying to find out info on Ventricular tachycardia. I went to heart?
Posted 23 Mar 2013 • 2 answers
Posted 12 Sep 2015 • 0 answers